# SDR HNAA0400012

- Difficulty date: February 21, 2004
- Submitted: February 26, 2004
- Operation: Air carrier
- Aircraft: N965HA
- Make and model: Dhav DHC8201
- Aircraft serial: 450
- Engine: Pwa PW123
- Engine time: 11,235 hours, 12,380 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 11,235 hours, 12,380 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE FAILED IN FLIGHT.  PRIOR TO ENG NR 1 ENG OIL PRESS WARN LIGHT MOMENTARILY ILLUMINATED.  WHEN ENGINE FAILED PROP DID NOT FX HAD TO USE ALT FX.  AIRCRAFT WAS IN DESCENT, ENGINE AND PROP WERE IN A STABLE CONDITION.  REMOVED AND REPLACED ENGINE.  APPEARS ANGLE GEAR BOX FAILED ON AGB.
